Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 8, Issue 6

Issues

On the number of infinite branches in the graph of all p-groups of coclass r

Bettina Eick
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.687

Abstract

We give upper and lower bounds for the number of isomorphism types of pro-p -groups of coclass r, or, equivalently, for the number of infinite branches in the graph of all finite p -groups of coclass r. As a step towards this goal, we determine bounds for the number of isomorphism types of uniserial p -adic space groups of coclass r.

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18


Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 687–700, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.687.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bettina Eick
Journal of Algebra, 2015, Volume 421, Page 102

Comments (0)

Please log in or register to comment.
Log in